Detail publikace

q-Karamata functions and second order q-difference equations

Originální název

q-Karamata functions and second order q-difference equations

Anglický název

q-Karamata functions and second order q-difference equations

Jazyk

en

Originální abstrakt

In this paper we introduce and study q-rapidly varying functions, which naturally extend the recently established concept of q-regularly varying functions. These types of functions together form the class of the so-called q-Karamata functions. The theory of q-Karamata functions is then applied to half-linear q-difference equations to get information about asymptotic behavior of nonoscillatory solutions. The obtained results can be seen as q-versions of the existing ones in the linear and half-linear differential equation case.

Anglický abstrakt

In this paper we introduce and study q-rapidly varying functions, which naturally extend the recently established concept of q-regularly varying functions. These types of functions together form the class of the so-called q-Karamata functions. The theory of q-Karamata functions is then applied to half-linear q-difference equations to get information about asymptotic behavior of nonoscillatory solutions. The obtained results can be seen as q-versions of the existing ones in the linear and half-linear differential equation case.

BibTex


@article{BUT44047,
  author="Jiří {Vítovec} and Pavel {Řehák}",
  title="q-Karamata functions and second order q-difference equations",
  annote="In this paper we introduce and study q-rapidly varying functions, which naturally extend the recently established concept of q-regularly varying functions. These types of functions together form the class of the so-called q-Karamata functions. The theory of q-Karamata functions is then applied to half-linear q-difference equations to get information about asymptotic behavior of nonoscillatory solutions. The obtained results can be seen as q-versions of the existing ones in the linear and half-linear differential equation case.",
  chapter="44047",
  journal="Electronic Journal of Qualitative Theory of Differential Equations",
  number="4",
  volume="24 (2011)",
  year="2011",
  month="april",
  pages="1--20",
  type="journal article"
}